Open Access
Translator Disclaimer
2002 Semi-abelian exact completions
Marino Gran
Homology Homotopy Appl. 4(1): 175-189 (2002).

Abstract

We characterize the categories which are projective covers of regular protomodular categories. Our result gives in particular a characterization of the categories with weak finite limits with the property that their exact completions are semi-abelian categories. As an application, we obtain a categorical proof of the recent characterization of semi-abelian varieties.

Citation

Download Citation

Marino Gran. "Semi-abelian exact completions." Homology Homotopy Appl. 4 (1) 175 - 189, 2002.

Information

Published: 2002
First available in Project Euclid: 13 February 2006

zbMATH: 06826200
MathSciNet: MR1983015

Subjects:
Primary: 18E10
Secondary: 18A35 , 18B15

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.4 • No. 1 • 2002
Back to Top